# SDR REXA2018092400885

- Difficulty date: September 18, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 22,700 hours, 22,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK 3 FAILS TO LIGHT MID CABIN FWD FACING CEILING EXIT SIGN. REMOVED, REPLACED BATTERY PACK 3 IAW AMM 33-51-04. OP CHECK OF EMERGENCY LIGHT BATTERY PACK GOOD IAW AMM 33-51-04-740-801.
